Remote Access Representation Theory
Green Open Access

Representation Theory

ISSN 1088-4165



Cell structures on the blob algebra

Author: Steen Ryom-Hansen
Journal: Represent. Theory 16 (2012), 540-567
MSC (2010): Primary 20G05, 20C08, 05E10
Published electronically: November 6, 2012
MathSciNet review: 2993828
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We consider the $r = 0$ case of the conjectures by Bonnafé, Geck, Iancu and Lam on cellular structures on the Hecke algebra of type $B$. We show that this case induces the natural cell structure on the blob algebra $b_n$ by restriction to one-line bipartitions.

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2010): 20G05, 20C08, 05E10

Retrieve articles in all journals with MSC (2010): 20G05, 20C08, 05E10

Additional Information

Steen Ryom-Hansen
Affiliation: Instituto de Matemática y Física, Universidad de Talca, Chile

Received by editor(s): December 20, 2010
Received by editor(s) in revised form: March 7, 2011, March 1, 2012, and April 3, 2012
Published electronically: November 6, 2012
Additional Notes: This work was supported in part by FONDECYT grants 109070 and 1121129, by Programa Reticulados y Simetría and by the MathAmSud project OPECSHA 01-math-10.
Article copyright: © Copyright 2012 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.